Hagston, W. E. and Lambert, Colin (1981) Renormalised perturbation theory of ordered systems. Journal of Physics -London- a Mathematical and General, 14 (8). pp. 1915-1923. ISSN 0305-4470Full text not available from this repository.
Introduces a new self-consistent summation procedure for the analysis of Feynman-Dyson perturbation series and demonstrate how a self-consistent expression for the self-energies of an interacting system may be obtained. The authors obtain the simplest self-consistent solution to the problem of an interacting many fermion system exhibiting long-range order, characterised by the existence of anomalous propagators, in which correlation effects not described by the Hartree-Fock-Gorkov approximation are important.
|Journal or Publication Title:||Journal of Physics -London- a Mathematical and General|
|Subjects:||Q Science > QC Physics|
|Departments:||Faculty of Science and Technology > Physics|
|Deposited On:||22 Oct 2012 10:55|
|Last Modified:||01 Jan 2017 04:06|
Actions (login required)